# SDR AALA202208256129

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737
- Aircraft serial: 31147
- Aircraft time: 30,224 hours, 12,654 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19192H8576
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN WINDOW LEFT SHATTERED OUTER PANE AT FL 340. HEAT STRAP AT UPPER LEFT CORNER GLOWED BRIGHT WHITE, TURNED OFF FORWARD WINDOW HEAT WINDOW SHATTERED 60 SECONDS LATER. REMOVED AND REPLACED CAPT WINDSHIELD (AALA202208256129) PER J/C 08L21056003 REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT M321 (AALA202208259642) LEFT FRONT WINDOW PER MM 30-41-11
